# SDR AALA202406109341

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 30,451 hours, 12,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT FRONT ELECTRONIC PANEL SHOWS CHECK PRESSURE ON DOOR 4R. TASK 52-10-00-614-001-A CHARGING OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OF THE PASSENGER/CREW DOOR 4R. OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
